# SDR DALA2025061304499

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3162 FOUND PAX SEAT EMERGENCY LIGHT INOP AT ROW POS. 3R. CORRECTIVE ACTION: PERFORMED CRIMPING OF PASSENGER SEAT EMERGENCY LIGHT WIRE CONTACT PIN AT ROW SEAT POS 3R IAW ESPM 20-56-22. REPLACED BACKSHELL IAW ESPM 20-44-10. (1020235).
